# SDR MALA976148

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CAPTAIN RECEIVED A YELLOW HEADING FLAG ON EFIS TUBE AND THEY WHERE SPLIT ABOUT 15 DEGREES.  AIRCRAFT RETURN TO DTW.  MAINTENANCE INSPECTED AND RESET THE AHRS SYSTEM, OPS CHECKED AND FOUND SYSTEM TO BE GOOD.
